# SDR 97UAL900465

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Contl Vlv
- Condition: Failed
- Location: Cabin
- Component: Airresearch, 39608831
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN DUE TO PACK/PRESSURIZATION PROBLEM.  *S/D*  REPLACED LEFT FLOW CONTROL VALVE, HI PRESSURE REGULATOR, AND 13TH STAGE MODULATING VALVE.
